Maine, 2012Coastal Flood in Maine, June 2 to 3, 2012
June 2 to 3, 2012 · NWS GYX · 2 events in 2 counties and zones
Low pressure crossed Cape Cod and entered the Gulf of Maine on June 2nd. An upper low approaching from the west intensified this system on June 3rd before slowly exiting the Gulf of Maine on the 4th through the 5th.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure crossed Cape Cod and entered the Gulf of Maine on June 2nd. An upper low approaching from the west intensified this system on June 3rd before slowly exiting the Gulf of Maine on the 4th through the 5th. An onshore flow gradually pivoted moisture around the periphery of this unusually deep surface low. The low and its nearly stationary moisture band triggered heavy rainfall across western Maine and eastern New Hampshire as tropical moisture was entrained into the system. It also produced moderate seas of 10 feet and storm surge of over a foot in persistent southeasterly winds which backed to the northeast and gusted to near gale force at times. Storm tides caused several days of coastal flooding as tides were at an astronomical peak for the month. In Portland Harbor, the tide reached 13 feet for two consecutive days, which is a very rare event that has never occurred in modern times.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 2, 7:51 PM EST, 21 minutes earlier.
Area forecast discussion, Jun 2, 7:51 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
851 PM EDT SAT JUN 2 2012
.SYNOPSIS...
AN UPPER LOW PRESSURE SYSTEM SLOWLY MOVING EAST FROM THE GREAT
LAKES WILL ALLOW A SECONDARY COASTAL LOW TO GRADUALLY DEVELOP
OVER SOUTHERN NEW ENGLAND TONIGHT AND MOVE INTO THE GULF OF MAINE
SUNDAY. THIS SURFACE LOW WILL FURTHER DEVELOP EAST OF NEW ENGLAND
SUNDAY NIGHT AND MONDAY AND THEN BECOME THE PRIMARY LOW WITH TIME
AND STALL OVER THE GULF OF MAINE THROUGH MOST OF THE WEEK AS IT
BECOMES VERTICALLY STACKED IN THE ATMOSPHERE.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
2050...AN UPDATE MADE BASED ON CURRENT OBS...BUT HAVE ALSO SHIFTED
THE AXIS OF HEAVIEST QPF BACK A BIT TO THE WEST...BASED ON THE
CURRENT PLUME OF HEAVY RAIN WHICH HAS EXTENDED FROM COASTAL YORK
CTY...NWD ALONG THE ME/NH BORDER FOR A COUPLE HOURS NOW. IT IS
SLOWLY STARTING TO SHIFT EAST AT THIS TIME...BUT 1-2" HAS FALLEN
OVER THIS AREA...WITH ANOTHER 1-2" POSSIBLE POSSIBLE NY AROUND
MIDNIGHT.
1800...UPDATED MAINLY FOR WINDS INCLUDING ISSUING A WIND DAVY FOR
THE HIGHER TERRAIN...ABC 1K FT...ABOVE THE CT RV CLY IN WREN NH.
MODELS CONTINUE TO SUGGEST 925-850 MB CORE OF AROUND 50 KT WINDS
WHICH WILL SHIFT NE ACROSS THE AREA THROUGH 01-02Z. THEREFORE THE
WIND ADV WILL TROUGH 02Z. HAVE RECEIVED A FEW REPORTS OF
TREES/WIRES DOWN IN THIS AREA ALREADY. HARDEST HIT AREAS WILL BE
ALONG THE HIGHER OF THE WESTERN SLOPES WHERE THE MIXING WILL BE
ENHANCED IN THE DOWNSLOPE FLOW.
PREVIOUSLY...MODELS SHOW A NEGATIVELY TILTED UPPER TROF SPAWNING
A SECONDARY LOW OVER SOUTHERN NEW ENGLAND TONIGHT WITH RAIN TO BE
ENHANCED NORTH OF THE AXIS OF THE DEVELOPING LOW. THE SYSTEM IS
VERY SLOW MOVING SO BANDING OF RAIN AND EVEN SOME TRAINING
EXPECTED WITH SOME OF THE BANDS SO WILL KEEP THE FLOOD WATCH
ACROSS ALL AREAS AS IS. LATEST GUIDANCE SUGGESTS THE MAXIMUM
RAINFALL TO BE FROM THE MAINE FOOTHILLS TO THE SOUTHERN AND
MIDCOAST AREAS OF MAINE. FURTHER WEST IN NEW HAMPSHIRE LESSER
AMOUNTS ARE EXPECTED BUT THE THREAT OF SOME HEAVIER BANDS ARE
STILL POSSIBLE IN THOSE AREAS. 3-6 INCHES STILL EXPECTED ACROSS A
GOOD PORTION OF SRN ME INCLUDING THE FOOTHILLS WHERE SOME LOCALLY
HIGHER AMTS CAN'T BE RULED OUT DUE TO STG OROGRAPHIC LIFT INTO
THOSE AREAS THRU MOST OF TONIGHT. USED RFCQPF AMTS.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE SURFACE LOW STALLS IN THE GULF OF MAINE AND SLOWLY DEVELOPS
VERTICALLY WITH TIME AS THE GT LAKES LOW DROPS SEWD AND BEGINS TO
MERGE. BANDS OF RAIN ALONG WITH SOME WRAPAROUND MSTR WILL CONTINUE
MOSTLY OVER MAINE BUT AT TIMES WORK INTO NH. WINDS WILL BECOME
NNELY AND TEMPS TO REMAIN COOL. FOR POPS USED A BLEND OF THE
NAM/GFS. THE FLOOD WATCH AND COASTAL FLOOD WATCH WILL CONTINUE.
TEMPS WILL REMAIN COOL. OVERALL PREFERRED POPS FROM GFS.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
DEEP LAYER MOIST CYCLONIC FLOW WILL CONTINUE THROUGH AT LEAST
WEDNESDAY. THIS MEANS CLOUDY SKIES...AND ON AND OFF LIGHT SHOWER
ACTIVITY ALONG WITH LOWER THAN NORMAL TEMPERATURES THROUGH THAT
PERIOD. THEREAFTER...SOME IMPROVEMENT IS EXPECTED...BUT WITH
CYCLONIC FLOW REMAINING IN PLACE WITH ANOTHER SHORT WAVE TROUGH
DROPPING IN...WE CANNOT RULE OUT PERIODS OF CLOUDS AND SHOWERS
THURSDAY THROUGH THE WEEKEND.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...MVFR TO IFR CONDS IN RAIN AND PATCHY FOG THRU SUN NIGHT.
LONG TERM...MVFR TO LOWER END VFR BKN SKIES ARE EXPECTED MONDAY
THROUGH THURSDAY WITH LOW PRESSURE NEARBY.
&&
.MARINE...
SHORT TERM...WILL CONTINUE THE GALE WARNING OVER THE OUTER WATERS
AND SCA IN THE BAYS THRU SUNDAY. STRONG ESELY WINDS HAVE ALREADY
BEGUN TO DEVELOP NEAR THE IOS C-MAN ATTM AND THIS AREA OF STRONG
WINDS WILL GRADUALLY INTENSIFY AND MOVE NORTHEAST ACROSS ALL THE
OUTER WATERS BY THIS EVENING. A STG LO LEVEL JET WILL BE MOVING
OVER THE WATERS WITH POSSIBLY A 3-6 HR WINDOW OF STG GALES. SEAS
WILL CONT TO BUILD AND SWAN MODEL SEEMS TO HANDLE SEAS FCST WELL
REACHING 12 FT. THE LOW MOVES INTO THE GULF OF MAINE SUNDAY AND
SUNDAY NIGHT SO WINDS WILL BACK TO A MORE NELY FLOW SUNDAY AND
SUNDAY NIGHT BUT BANDS OF STG WINDS WILL CONTINUE.
LONG TERM...NORTHEAST GALES POSSIBLE MONDAY INTO MONDAY NIGHT WITH
LOW PRESSURE NEARBY. EVENTUALLY...THE LOW WILL MOVE EAST AND THE
GRADIENT WILL WEAKEN AND CONDITIONS WILL IMPROVE STARTING LATER
MONDAY NIGHT.
&&
.HYDROLOGY...
HEAVY...SOAKING RAINS ARE EXPECTED OVER THE REGION THIS WEEKEND.
RIGHT NOW...HIGHEST RAINFALL TOTALS ARE EXPECTED OVER THE MID
COAST OF MAINE. ENHANCED UPSLOPING RAINS POSSIBLE ACROSS THE
SOUTHEAST FACING HIGHER TERRAIN OF NH AND ME. AREAS DOWNSLOPE OF
THE SE FLOW WILL SEE REDUCED AMOUNTS. THIS WOULD INCLUDE THE
CONNECTICUT RIVER VALLEY AND AREAS NEAR THE CANADIAN BORDER IN NRN
NH AND WRN ME.
THERE WILL BE A TROPICAL CONNECTION AT SOME POINT DURING THIS
EVENT AS MOISTURE FROM THE SYSTEM NEAR FLORIDA GETS ENTRAINED...
AT LEAST IN THE UPPER LEVELS OF THE ATMOSPHERE. THIS WOULD ALSO
ENHANCE RAINFALL AMOUNTS. MODELS MAY NOT BE HANDLING THIS
CONNECTION VERY WELL...AND ARE TENDING TOWARDS KEEPING MOISTURE
FROM THE TWO SYSTEMS COMPLETELY SEPARATE. EVEN SO... MODELS
CONTINUE TO FORECAST VERY HIGH RAINFALL AMOUNTS AND HAVE BEEN
DOING SO FOR SEVERAL RUNS. THUS FAIRLY HIGH CONFIDENCE THAT
SIGNIFICANT AND POSSIBLY FLOOD PRODUCING RAINFALL WILL FALL
ACROSS A GOOD PORTION OF THE FCST AREA.
A FLOOD WATCH CONTINUES FOR LATER TDA THRU SUNDAY. QPF EXPECTED
TO BE 3 TO 6 INCHES WITH LESSER AMOUNTS OVER WESTERN AND SOUTHERN
NEW HAMPSHIRE.
CAMPGROUNDS ALONG CREEKS AND RIVERS... PARTICULARLY IN THE NORTH
CONWAY AREA... WILL NEED TO TAKE NOTICE AND WE HAVE CONTACTED THE
LOCAL FIRE CHIEF FOR THAT REGION. LAST YEARS TROPICAL SYSTEM HAS
CHANGED THE GEOMORPHOLOGY OVER THESE RIVERBEDS...WITH PILES OF
COBBLESTONE IN THE RIVERBEDS. OTHER STREAMS AND RIVERS ARE ALSO
VULNERABLE TO FLOODING DEPENDING ON RAINFALL TOTALS. POOR DRAINAGE
URBAN FLOODING MAY ALSO BE A CONCERN.
&&
.TIDES/COASTAL FLOODING...
HIGH ASTRONOMICAL TIDES WILL COMBINE WITH BUILDING WAVES AND A
STORM SURGE OF A HALF FOOT TO A FOOT AND A HALF NEAR THE TIME OF
HIGH TIDE LATER THIS EVENING AND POSSIBLY AGAIN LATER SUNDAY
EVENING.
THE TIDES THAT ARE BEING CLOSELY MONITORED ARE THE 11.4 FOOT
ASTRONOMICAL HIGH TIDE IN PORTLAND HARBOR AT 954 PM THIS EVENING
AND ANOTHER ASTRONOMICAL HIGH TIDE OF 11.7 FEET AT 1048 PM SUNDAY
EVENING. TONIGHT THE HIGH TIDES MAY REACH CLOSE TO 12.5 FEET AND THIS
WILL PRODUCE COASTAL FLOODING AND SPLASH-OVER ALONG WITH SOME
BEACH EROSION. THE TIDAL FLOOD STAGE IN PORTLAND IS 12 FEET.
WILL CONTINUE THE FLOOD WATCH FOR SUNDAY AND SUNDAY NIGHTS HIGH
TIDES AS WELL. IT IS IMPORTANT TO NOTE ESPECIALLY THE HIGH TIDE
SUNDAY NIGHT MAY POSE MORE PROBLEMS SINCE THE ASTRONOMICAL HIGH
TIDE IS EVEN HIGHER THAN ITS PREDECESSORS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR MEZ007>009-012>014-
018>028.
COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR
MEZ023>028.
COASTAL FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH LATE
SUNDAY NIGHT FOR MEZ023>028.
NH...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR NHZ001>010-013-014.
WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR NHZ001>003-005-
007.
COASTAL FLOOD WARNING UNTIL MIDNIGHT EDT TONIGHT FOR NHZ014.
COASTAL FLOOD WATCH FROM MIDNIGHT EDT TONIGHT THROUGH LATE
SUNDAY NIGHT FOR NHZ014.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR ANZ151-153.
GALE WARNING UNTIL 6 PM EDT SUNDAY FOR ANZ150-152-154.
&&
SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 2, 5:16 PM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
616 PM EDT SAT JUN 2 2012
NHZ001>003-005-007-031015-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-SOUTHERN GRAFTON-
SULLIVAN-
616 PM EDT SAT JUN 2 2012
...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ007>009-012>014-018>022-NHZ004-006-008>010-013-031015-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN CARROLL-SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-
616 PM EDT SAT JUN 2 2012
...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ023>028-NHZ014-031015-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
616 PM EDT SAT JUN 2 2012
...FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...
...COASTAL FLOOD WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...COASTAL FLOOD WATCH IN EFFECT FROM MIDNIGHT EDT TONIGHT THROUGH
LATE SUNDAY NIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
COASTAL FLOOD WARNING.
COASTAL FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
COASTAL FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ151-153-031015-
PENOBSCOT BAY-CASCO BAY-
616 PM EDT SAT JUN 2 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NORTHEAST GALES POSSIBLE SUNDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ150-152-154-031015-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
616 PM EDT SAT JUN 2 2012
...GALE WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 2, 5:28 PM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
628 PM EDT SAT JUN 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND DMG ENFIELD 43.64N 72.14W
06/02/2012 GRAFTON NH NEWSPAPER
TREE DOWN
0500 PM NON-TSTM WND DMG CANAAN 43.65N 72.01W
06/02/2012 GRAFTON NH NEWSPAPER
TREE DOWN ON CAR
0520 PM NON-TSTM WND DMG LYME 43.81N 72.16W
06/02/2012 GRAFTON NH NEWSPAPER
POWER LINES DOWN
0600 PM NON-TSTM WND DMG BETHLEHEM 44.28N 71.69W
06/02/2012 GRAFTON NH STATE POLICE
TREES DOWN
&&
EVENT NUMBER GYX1200029 GYX1200030 GYX1200031 GYX1200032
MJCCoastal Flood, Coastal York
- When
- June 2, 8:12 PM EST to June 3, 12:00 AM EST
- Where
- Coastal York forecast zone
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 43.429, -70.670 (the zone’s center; the record gives no point)
High astronomical tides combined with an unusually strong late spring storm to produce coastal flooding in coastal York County.
Coastal Flood, Coastal Cumberland
- When
- June 2, 8:12 PM EST to 10:40 PM EST
- Where
- Coastal Cumberland forecast zone
- Property damage
- $3,000
- Reported by
- NWS Employee
- Coordinates
- 43.806, -70.330 (the zone’s center; the record gives no point)
High astronomical tides combined with an unusually strong late spring storm to produce coastal flooding in coastal Cumberland County.
- Coastal Flood
- Flooding of coastal land by the sea, from storm surge, onshore wind or high tides.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Colorado, June 2, 2012$37,000 · EF0 · 23 events
- Hail and Damaging Winds in Colorado, June 2, 20121 in hail · 19 events
- Hail and Damaging Winds in Kansas, June 2, 2012$500 · 1 in hail · 9 events
- Hail and Damaging Winds in Oklahoma, June 2 to 3, 2012$3,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Texas, June 2, 2012$10,000 · 1.25 in hail · 7 events
- Hail and Damaging Winds in New Mexico, June 2, 2012$2,000 · 65 kt wind · 5 events
- Hail and Damaging Wind in Texas, June 2, 20121.75 in hail · 5 events
- Marine Thunderstorm Winds in Lake St. Clair, June 2, 20123 events
- Tornadoes and Hail in Colorado, June 2, 2012EF0 · 3 events
- Damaging Winds in Montana, June 2, 201261 kt wind · 2 events
- Hail and Damaging Wind in Kansas, June 2, 20121.25 in hail · 2 events
- Coastal Flood in Maryland, June 2, 20121 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 395371, 395375.